# SDR 2020FA0000451

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: General aviation
- Aircraft: N28409
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0666
- Aircraft time: 4,025 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Condition: Broken
- Location: Mlg
- Part time: 4,025 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR SLOW FLIGHT DURING A COMMERCIAL PILOT CHECK RIDE, LANDING GEAR EXTENSION WAS ACCOMPLISHED.  AN UNUSUAL YAW WAS EXPERIENCED WITH UNUSUAL NOISE FROM THE LEFT MAIN LANDING GEAR.  THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  GEAR WAS RETRACTED AND INDICATED ALL SAFE, UPON SECOND EXTENSION LEFT GEAR DID NOT INDICATE SAFE.  A FLY BY WAS ACCOMPLISHED TO DETERMINE STATE OF GEAR AND LEFT GEAR WAS NOT IN A SAFE POSITION.  CREW ELECTED TO COMPLETE LANDING WITH LANDING GEAR RETRACTED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED WITH LEFT GEAR PARTIALLY EXTENDED.  INVESTIGATION REVEALED THAT THE 1, P/N 5141052-1, FORK BOLT ATTACHMENT TO LANDING GEAR RETRACT PUSH PULL TUBE BROKEN.
